MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00108-014-3446-5

Медицинская библиотека · Der Internist · 2014

[Severe pain and livid discoloration in the left leg of a 32-year-old patient after intravascular heroin injection].

Akin M, Oswald H, Akin I, Bauersachs J, Brehm M-U

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Acute leg ischemia after intra-arterial drug injection represents a critical vascular emergency scenario. Due to lack of evidence-based standards therapeutic strategies are oriented to the underlying pathomechanisms. For a sufficient therapy a close clinical monitoring and laboratory analyses as well as treatment with analgesics, anticoagulants, anti-inflammatory and spasmolytic agents are of utmost importance. This article reports on the diagnostic and therapeutic approaches in a 32-year-old patient with acute leg ischemia after intra-arterial administration of heroin and secondary infection with Peptostreptococcus and Peptoniphilus species.

Для цитирования: Akin M, Oswald H, Akin I, Bauersachs J, Brehm M-U. [Severe pain and livid discoloration in the left leg of a 32-year-old patient after intravascular heroin injection].. Der Internist. 2014. DOI: 10.1007/s00108-014-3446-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.